Periodic linear groups factorized by mutually permutable subgroups
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1229-1254
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The aim is to investigate the behaviour of (homomorphic images of) periodic linear groups which are factorized by mutually permutable subgroups. Mutually permutable subgroups have been extensively investigated in the finite case by several authors, among which, for our purposes, we only cite J. C. Beidleman and H. Heineken (2005). In a previous paper of ours (see M. Ferrara, M. Trombetti (2022)) we have been able to generalize the first main result of J. C. Beidleman, H. Heineken (2005) to periodic linear groups (showing that the commutator subgroups and the intersection of mutually permutable subgroups are subnormal subgroups of the whole group), and, in this paper, we completely generalize all other main results of J. C. Beidleman, H. Heineken (2005) to (homomorphic images of) periodic linear groups.
The aim is to investigate the behaviour of (homomorphic images of) periodic linear groups which are factorized by mutually permutable subgroups. Mutually permutable subgroups have been extensively investigated in the finite case by several authors, among which, for our purposes, we only cite J. C. Beidleman and H. Heineken (2005). In a previous paper of ours (see M. Ferrara, M. Trombetti (2022)) we have been able to generalize the first main result of J. C. Beidleman, H. Heineken (2005) to periodic linear groups (showing that the commutator subgroups and the intersection of mutually permutable subgroups are subnormal subgroups of the whole group), and, in this paper, we completely generalize all other main results of J. C. Beidleman, H. Heineken (2005) to (homomorphic images of) periodic linear groups.
DOI :
10.21136/CMJ.2023.0485-22
Classification :
20D40, 20F19, 20H20
Keywords: mutually permutable subgroup; periodic linear group
Keywords: mutually permutable subgroup; periodic linear group
@article{10_21136_CMJ_2023_0485_22,
author = {Ferrara, Maria and Trombetti, Marco},
title = {Periodic linear groups factorized by mutually permutable subgroups},
journal = {Czechoslovak Mathematical Journal},
pages = {1229--1254},
year = {2023},
volume = {73},
number = {4},
doi = {10.21136/CMJ.2023.0485-22},
zbl = {07790571},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0485-22/}
}
TY - JOUR AU - Ferrara, Maria AU - Trombetti, Marco TI - Periodic linear groups factorized by mutually permutable subgroups JO - Czechoslovak Mathematical Journal PY - 2023 SP - 1229 EP - 1254 VL - 73 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0485-22/ DO - 10.21136/CMJ.2023.0485-22 LA - en ID - 10_21136_CMJ_2023_0485_22 ER -
%0 Journal Article %A Ferrara, Maria %A Trombetti, Marco %T Periodic linear groups factorized by mutually permutable subgroups %J Czechoslovak Mathematical Journal %D 2023 %P 1229-1254 %V 73 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0485-22/ %R 10.21136/CMJ.2023.0485-22 %G en %F 10_21136_CMJ_2023_0485_22
Ferrara, Maria; Trombetti, Marco. Periodic linear groups factorized by mutually permutable subgroups. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1229-1254. doi: 10.21136/CMJ.2023.0485-22
Cité par Sources :